# SDR AALA202107274658

- Difficulty date: May 22, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 58,657 hours, 34,171 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D5725010320000
- Condition: Corroded
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORRODED AREA AT UPPER SURFACE TRAILING EDGE ON LEFT WING BETWEEN RIB 7A +2.20 INCH TO RIB 7A + 10 INCH AND BETWEEN WX 4013+2.20 INCH TO WX 4013+ 10 INCH. BLENDED OUT DAMAGE REF EA 328412.
